| Model Number |
0998-00-3013-55 |
| Medical Device Problem Codes |
Unintended Power Up (1162); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Updated fields: b4, b5, b6, b7, d10, e1 (event site mail), e3, g3, g6, h2, h6 (impact code), h11.
Event or Problem Description
It was reported before use that cs100 intra aortic balloon pump(iabp) unit not getting switched off.There was no patient involvement reported.
Additional Manufacturer Narrative
B)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that cs100 intra-aortic balloon pump(iabp) unit is not getting switched off.There was no patient harm or injury reported.